4 doctors weighed in:
Drugs may have caused gastrointestinal bleeding.. Should I go to the ER or wait to see?
4 doctors weighed in

Dr. Raymundo Romero
Internal Medicine - Oncology
2 doctors agree
In brief: CALL YOUR DOCTOR NOW
Yes, certain medications can predispose you to GI bleeding for example: aspirin, motrin, coumadin, (warfarin) Plavix to name a few.
Call your healthcare provider and inform him of your concern. If you have symptoms by all means go to er: bleeding, fatigue, weakness, shortness of breath, dizziness, chest pain. Call your doctor, its never the wrong thing to do.

In brief: CALL YOUR DOCTOR NOW
Yes, certain medications can predispose you to GI bleeding for example: aspirin, motrin, coumadin, (warfarin) Plavix to name a few.
Call your healthcare provider and inform him of your concern. If you have symptoms by all means go to er: bleeding, fatigue, weakness, shortness of breath, dizziness, chest pain. Call your doctor, its never the wrong thing to do.
Dr. Raymundo Romero
Dr. Raymundo Romero
Thank
Dr. Sidney Vinson
Internal Medicine - Gastroenterology
In brief: Go to ER
Anytime you pass large amounts of blood or black tarry stool you should seek urgent or emergent evaluation as brisk bleeding can lead to death.
Drugs such as blood thinners may make the problem more severe. Simple blood streaked stool is not an emergency but should be evaluated on a routine basis.

In brief: Go to ER
Anytime you pass large amounts of blood or black tarry stool you should seek urgent or emergent evaluation as brisk bleeding can lead to death.
Drugs such as blood thinners may make the problem more severe. Simple blood streaked stool is not an emergency but should be evaluated on a routine basis.
Dr. Sidney Vinson
Dr. Sidney Vinson
Thank
Read more answers from doctors